# SDR ASAA2018042824413

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 31,453 hours, 9,351 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20534
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 13,646 hours, 4,035 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START CHECKLIST, THE LEFT PACK LIGHT ILLUMINATED,  MC RECALL. EXTINGUISHES WITH MC RESET.  ACFT GROUNDED.  PERFORMED CABIN TEMP CONTROLLER BITE IAW FIM 21-61-00-810-801, FLIGHT DECK TRIM VALVE FAILED ON ZONE TEMP CONT 2.  REMOVED AND REPLACED THE ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21/401, BITE TEST PASSED. NO LEAKS.
